Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Soluble Paracetamol - 24 x 500mg Tablets
  • Numark Soluble Paracetamol - 24 x 500mg Tablets
Numark Soluble Paracetamol 24 x 500mg Tablets_30

Numark Soluble Paracetamol - 24 x 500mg Tablets

Availability: In stock

£2.99 RRP £4.00
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

What are Numark Soluble Paracetamol?

Numark Soluble Paracetamol are quick and easy to take painkillers that can be used to relieve a number of different aches and pains. Ideal for those looking to ease everyday ailments such as headaches, period pain, and toothache. If you need pain relief but struggle to swallow tablets, Numark Soluble Paracetamol can help.

 

What kinds of pain can this product be used for?

Numark Soluble Paracetamol can be used to ease many kinds of pain and other symptoms. Some of the most popular reasons to use this product include:

  • Headaches
  • Migraines
  • Neuralgia
  • Toothache
  • Sore throat
  • Period pain
  • Flu
  • Fever
  • Aches and pains
  • Muscle pain
  • Back ache
  • Rheumatic aches and pains

 

How will this product help to ease my pain?

Numark Soluble Paracetamol contain 500mg of the active ingredient paracetamol, which is a popular painkiller for everyday ailments. It helps to relieve pain but can also be used to ease fever and lower high temperatures.

 

How to take Numark Soluble Paracetamol

For adults and children over the age of 16, dissolve 1 – 2 Numark Soluble Paracetamol in half a glass of water and drink every 4 – 6 hours as needed. For children between the ages of 12 – 15, dissolve one tablet in half a glass of water and drink every 4 – 6 hours as needed. Do not take more than 4 doses in any 24-hour period.

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Numark Soluble Paracetamol, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Numark Soluble Paracetamol not be used?

Numark Soluble Paracetamol are not suitable for use by children under the age of 10. Do not take this product if you are allergic to paracetamol or any of the listed ingredients. Do not take this product if you are taking any other medicines containing paracetamol. Speak to your doctor before using Numark Soluble Paracetamol if you:

  • Suffer from liver or kidney problems
  • Suffer from alcohol dependency
  • You have a liver problem caused by alcohol
  • Are pregnant, plan to become pregnant, or are breastfeeding

Numark Soluble Paracetamol should not be taken at the same time as some other medicines, as they may interact. For a list of medicines you should not take with this product, please read the patient information leaflet.

 

Does this product have any side effects?

Like all medicines, Numark Soluble Paracetamol can have side effects, although not everyone will get them. These side effects include:

  • Swelling of the hands, feet, ankles, face, lips of throat which may cause difficulty swallowing or breathing. You may also notice an itchy, lumpy rash (hives), or nettle rash.
  • Serious skin reactions, very rare cases have been reported

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png
  • radio-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • radio-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • no-option.png
  • yes-option-u.png

  • I will fully read the PIL associated with this product.
  • I will inform my own GP of this purchase if appropriate.
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.

  • yes-option.png
  • no-option-u.png

* Required Fields

£2.99 RRP £4.00
Warning Maximum Product Quantity of 100

Numark Soluble Paracetamol - 24 x 500mg Tablets

£2.99

Checked By


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.